# SDR CKE2013F00001

- Difficulty date: March 12, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N207AB
- Make and model: Cessna T207
- Aircraft serial: 20700342
- Engine: Cont TSIO520G
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Bushing
- Part number: AEC65389
- Condition: Loose
- Location: Fuel Injector
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL INJECTOR BUSHINGS DID NOT STAY IN PLACE WHEN FUEL INJECTORS WERE REMOVED.  INJECTORS WERE REMOVED FOR CLEANING.  THIS ENGINE HAS 11TSMOH AND 4 OUT OF THE 6 BUSHINGS LOOSENED WITH THE INJECTOR.  PROBABLE CAUSE IS THAT THE LOCTITE 620 DOES NOT HOLD THE BUSHINGS IN PLACE.
